# SDR CALA2024040300947

- Difficulty date: March 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 452T213814
- Condition: Cracked
- Location: Bs 676 Rbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5330-1-2610 FLOOR WEB AT STA676 RBL 48 IS CRACKED MARKED FLAGGED #2197 T.KEL LY REMOVED & REPLACED WEB STA 676 RBL 48 IAW B767 SRM 51-40-02 PARA 4 AND 9. SEE NON-ROUTINE 167037-0100-0141 FOR DETAILS
